Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 1421862, 16 pages
https://doi.org/10.1155/2017/1421862
Research Article

Solution of the Fractional Form of Unsteady Squeezing Flow through Porous Medium

Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt

Correspondence should be addressed to A. A. Hemeda; moc.oohay@ademehaa

Received 21 March 2017; Revised 17 May 2017; Accepted 15 June 2017; Published 1 August 2017

Academic Editor: Mauro Gaggero

Copyright © 2017 A. A. Hemeda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. A. Hemeda, E. E. Eladdad, and I. A. Lairje, “Solution of the Fractional Form of Unsteady Squeezing Flow through Porous Medium,” Mathematical Problems in Engineering, vol. 2017, Article ID 1421862, 16 pages, 2017. doi:10.1155/2017/1421862